# SDR SWAA2020032442777

- Difficulty date: March 5, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION***  MULTIPLE POINTS OF CORROSION ON ACB  FLOOR RAIL UPPER, LOWER SURFACES, BS 727+8 TO 727C,  RBL 3, WL 156         REPAIRED FLOOR RAIL, B/S 727 TO B/S 727B+16" RBL 3 WL 156 IAW SRM 53-00-53-2R-2 REPAIR 2 ALTERNATIVE 1 AND DWG 146A7500 REV: B 59900U 17MAR20
